# SDR 07FDEA02846

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53974504220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB C63, P49-50 LT OUT OF LIMIT REPAIR PERFORMED BY CORROSION REMOVAL IAW SRM 51-74-10, APPROVED BY EA 6-5317-112487 AND  RAS/DATLS/0003810/2007 ISS A.
